# SDR 2000UALA00788

- Difficulty date: December 10, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 22,812 hours, 4,521 cycles
- Engine: Pwa PW4077
- Engine time: 1,646,616 hours, 3,199,580 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT 390 BOTH ENGINES HUNG AT .7 EPR AFTER MOUNTAIN WAVE EVEN THOUGH THROTTLES WERE MANUALLY ADVANCED, DID NOT SPOOL UP FOR SEVERAL SECONDS LOST 10 KTS AIRSPEED.  *S/D*  THERE WERE NO FAULT MESSAGES, AND BOTH ENGINES PASSED A HIGH POWER RUNUP AND ACCELERATION TEST ON THE GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO SUBSEQUENT GRIPES OF SLOW ENGINE SPOOL UP AT ALTITUDE.  SINCE THERE WAS NO EICAS ENG THRUST ANNUNCIATION DURING THE EVENT, THE ENGINE ACCELERATION RATES DID NOT EXCEED LIMITS.  NO CORRECTIVE ACTION IS REQUIRED.
